Subject: photo toxic reaction to Levaquin
Has anyone experienced a phototoxic reaction (or is familiar with the problem) to Levaquin? When I began taking the drug, I called the doc to see if there were any problems with me taking Levaquin and going to the pool with the kids and playing golf. He said the only potential problem might be an increased risk of sunburn and that I should stay out of the sun if I appeared to be sensitive. I never experienced any sun sensitivity. However, in doing some research, it appears that the sun can also trigger some toxic reactions to quinolones but I don't know if this includes Levaquin.
Any help available.
My symptoms appear to be getting gradually worse after being off the drug for 5 days. More tendon and joint aches, getting cold very easy (cold hands and feet when its 85 degrees outside), urinating frequently, etc.
Can anyone offer insight into photosensitivity?
Last Updated 8/02/04